RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 19, Number 1, Pages 125–136 (Mi tmf3571)  

This article is cited in 2 scientific papers (total in 2 papers)

Method of Bogolyubov's kinetic equation in nonlinear statistical hydrodynamics

L. Ts. Adzhemyan, F. M. Kuni, T. Yu. Novozhilova


Abstract: Bogolyubov's functional method of constructing the kinetic equation of gases is used to derive nonlinear hydrodynamic equations of the nonequilibrium thermodynamics of condensed systems. Equations obtained by Mori's method of projection operators are the point of departure. The transport coefficients in the equations are constructed from nonsecular fluxes which do not contain conserved quantities. The resulting hydrodynamic equation is not in general, dependent on a small value of the wave numbers. In the case of small wave numbers, the first terms of the expansion with respect to them of the nonlinear contributions to the hydrodynamic equation are constructed.

Full text: PDF file (1459 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 19:1, 398–406

Bibliographic databases:

Received: 26.06.1973

Citation: L. Ts. Adzhemyan, F. M. Kuni, T. Yu. Novozhilova, “Method of Bogolyubov's kinetic equation in nonlinear statistical hydrodynamics”, TMF, 19:1 (1974), 125–136; Theoret. and Math. Phys., 19:1 (1974), 398–406

Citation in format AMSBIB
\Bibitem{AdzKunNov74}
\by L.~Ts.~Adzhemyan, F.~M.~Kuni, T.~Yu.~Novozhilova
\paper Method of Bogolyubov's kinetic equation in nonlinear statistical hydrodynamics
\jour TMF
\yr 1974
\vol 19
\issue 1
\pages 125--136
\mathnet{http://mi.mathnet.ru/tmf3571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468973}
\zmath{https://zbmath.org/?q=an:0306.76056}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 19
\issue 1
\pages 398--406
\crossref{https://doi.org/10.1007/BF01037197}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3571
  • http://mi.mathnet.ru/eng/tmf/v19/i1/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Ts. Adzhemyan, F. M. Kuni, “Noncumulant projection and elimination of time derivatives from the nonequilibrium distribution function”, Theoret. and Math. Phys., 24:3 (1975), 895–904  mathnet  crossref
    2. S. V. Tishchenko, “Construction of generalized hydrodynamics by the nonequilibrium statistical operator method”, Theoret. and Math. Phys., 26:1 (1976), 62–69  mathnet  crossref  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:270
    Full text:104
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021